# SDR SWIA20240505

- Difficulty date: May 5, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, RH DOOR AFT LATCH CUTOUT APPEARS CRACKED. HN00157999     (C-CHECK RO 7/17/2024)    LOCATED, DILLED AND INSTALLED  NEW RH LOWER TRU BAY DOOR LANDING IAW  REO 670-53-11-1969 REV -- DATED 2024-06-05 / DWG C670-33040 REV. -G AND CRJ 700 SRM 5-42-06-001-001-A01. ALSO COMPLIED WITH 51-900-1002.
